Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Rough palms with dry scales, onycholysis, yellow discoloration in nails. Treatment?

Hi i developed rough palms and onycholysis about 4 - 5 years ago with the terminal end of my nails appearing slightly yellow while undersurface of my fingernail tips have whitish yellow stuff. Most annoying is that i also have whitish dry peeling scales on both palms and extensor surface of my fingers, and also on my elbows. Finally, the lesions on my palms, soles and elbows come and go over these 4 years, but my onycholysis and nail changes have persisted. What do i do please
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think yellow discolouration is a fungal infection.onycholysis and palmar lesion is tinea will come and go until yellow discoloration is should be treated with flucanazole 150mg weekly twice for 3months and application of kz cream twice daily over the palmar regions.u can also apply nailon inside the nails to get good response
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor